# SDR F3LA200100005

- Difficulty date: January 9, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 47,278 hours, 28,953 cycles
- System (JASC): 2760 · Drag Control System
- Part: Teleflex Cable
- Condition: Out Of Adj
- Location: Mlg Wheel Well
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED GEAR HANDLE WOULD NOT MOVE TO "UP" POSITION AFTER TAKEOFF AND LANDING GEAR WARNING HORN WOULD NOT SILENCE AFTER FLAPS WERE RETRACTED.  REPLACED LANDING GEAR ACCESSORY UNIT AS PRECAUTIONARY PER MM 32-07-100. ADJUSTED GROUND SPOILER INTERLOCK CABLE, PERFORMED OPERATIONAL TEST PER MM 27-62-51 AND CHECKED OKAY.  ADJUSTED LANDING GEAR SAFETY SENSORS, PERFORMED OPERATIONAL TEST PER MM 32-04-200 AND CHECKED OKAY.
